# SDR REXA2021090200677

- Difficulty date: August 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313551
- Condition: Corroded
- Location: Bs 437-453 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R HAS CORROSION BTW BS 437 TO 453.  CUT & REMOVED FROM SECTION FS 469 FOR ACCESS- REMOVED AND REPLACED STRINGER 22R FROM 394-477 IAW CRJ900 SRM 51-42-06-001-001-A01 AND  51-40-11-001-001-A01. REINSTALLED FROM SECTION FS 469 AND REPAIR SPLICE IAW CRJ 900 SRM 51-42-06-001-001-A01, 53-00-06-801-A05.
